# SDR A6WA201744773

- Difficulty date: January 30, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 31,343 hours, 30,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6015501250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL INBD OF STRINGER 15L AT FS 625 CRACKED. REPLACED.
